MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; PIN, FIXATION, SMOOTH

ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; PIN, FIXATION, SMOOTH
Model Number TIGHTROPE, ABS, IMPLANT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
Standard four strand 8.5mm graftlink graft prepared by surgeon.After cinching the graft into the femoral tunnel.The ar-1588tb-4 was placed on the ar-1588tn and cinched down.As final cinching was happening using the tensioning handles the ar-1588tn broke and pulled out from the graft.The surgeon completed the fixation using the fiberloop sutures from the graftlink tied over the button.There was no evidence that the ar-1588tn had been cut or abraded by anything sharp in the preparation of the graft.

Brand Name
TIGHTROPE, ABS, IMPLANT
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12196115
Report Number1220246-2021-03397
Device Sequence Number5244760
Product Code HTY
UDI-Device Identifier00888867019706
UDI-Public00888867019706
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K110213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE, ABS, IMPLANT
Device Catalogue NumberAR-1588TN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1